| Model Number |
3383 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
08/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
Event or Problem Description
It was reported that the patient had pain at the ipg and extension sites.Surgical intervention was undertaken and the ipg and extensions were explanted and replaced.
Additional Manufacturer Narrative
Correction b5: surgical intervention was undertaken and the ipg was explanted and replaced, and the extensions were explanted.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
Surgical intervention was undertaken and the ipg was explanted and replaced, and the extensions were explanted.